MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC (LITTLETON) BASE SYS BI70002000 O-ARM SYS O2; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

MEDTRONIC NAVIGATION, INC (LITTLETON) BASE SYS BI70002000 O-ARM SYS O2; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number BI70002000
Medical Device Problem Codes Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other relevant device(s) are: product id: bi71000135, serial/lot #: n/a, ubd: unknown, udi#: unknown.Product id: bi71000158, serial/lot #: n/a, ubd: unknown, udi#: unknown.Product id: bi71000559, serial/lot #: n/a, ubd: unknown, udi#: unknown.A medtronic representative visited the site to evaluate the equipment.They replaced the x-stage cover, 1 docking pin and lower door cap, at which point the system performed as intended.The concomitant products have not been analyzed, as they have been discarded.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding an imaging system.Damaged covers and damaged docking pins were reported.This was reported outside of a procedure.There was no patient involved.Additional information was received.It was reported that the damage was due to the system not being properly secured in the crate during shipping.The damage did not affect the functionality of the system.
 
Additional Manufacturer Narrative
Continuation of d11: section d information references the main component of the system.Other relevant device(s) are: product id: bi71000194, serial/lot #: none, ubd: unknown, udi#: unknown h2, h3: the returned handswitch was analyzed.It was found that the reported complaint,"damaged covers and pins," was unable to be confirmed.Visual inspection show the hand switch cable has separated from hand switch control unit.Unable to system test due to physical damage to hand switch assembly.Previously reported codes 10, 180, and 4307 are applicable to this analysis.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
BASE SYS BI70002000 O-ARM SYS O2
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC (LITTLETON)
300 foster st
littleton MA 01460
MDR Report Key9750843
Report Number3004785967-2020-00269
Device Sequence Number11087659
Product Code OWB
UDI-Device Identifier00643169980976
UDI-Public00643169980976
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K151000
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI70002000
Device Catalogue NumberBI70002000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2020
Supplement Date Received by Manufacturer03/06/2020
Initial Report FDA Received Date02/25/2020
Supplement Report FDA Received Date03/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H10...."; SEE H10